# SDR 96UAL900651

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOORBEAM FORWARD CARGO PIT AT STATION 899 APPROXIMATELY 2 FEET FROM LEFT WALL.  *S/D*  A REPAIR OF STATION 899 FLOORBEAM WAS ACCOMPLISHED.
